Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Concentration-dependent diffusion III. An approximate solution


Author: L. F. Shampine
Journal: Quart. Appl. Math. 33 (1976), 429-431
DOI: https://doi.org/10.1090/qam/99657
MathSciNet review: QAM99657
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. F. Shampine, Concentration-dependent diffusion, Quart. Appl. Math. 30, 441-452 (1973) MR 0413785
  • [2] -, Concentration-dependent diffusion II. Singular problems, Quart. Appl. Math. 31, 287-293 (1973) MR 0425369
  • [3] R. I. Macey, A quasi-steady state approximation method for diffusion problems: I. Concentration-dependent diffusion coefficients, Bull. Math. Biophys. 21, 19-32 (1959) MR 0100516


Additional Information

DOI: https://doi.org/10.1090/qam/99657
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society